Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/15237,
  title    = {The Stability of Almost n-multiplicative Maps in Fuzzy Normed Spaces},
  author    = {E. Ansari-Piri and  N. Eghbali},
  country   = {},
  institution={},
  abstract  = {Let A and B be two linear algebras. A linear map ϕ : A → B is called an n-homomorphism if ϕ(a1...an) = ϕ(a1)...ϕ(an) for all a1, ..., an ∈ A. In this note we have a verification on the behavior of almost n-multiplicative linear maps with n > 2 in the fuzzy normed spaces
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {5},
  number    = {8},
  year      = {2011},
  pages     = {1160 - 1164},
  ee        = {http://waset.org/publications/15237},
  url       = {http://waset.org/Publications?p=56},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 56, 2011},
}